# SDR ASOA04809

- Difficulty date: October 20, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Odor
- Location: Left & Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AN OILY ODOR FILLED THE CABIN AND COCKPIT.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT AIR CYCLE MACHINES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
